# SDR VNAA20250320018

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00207465 SN: 00752 DISCREPANCY: PAX DOOR FWD WEB FOUND TO BE CRACKED REQUIRE REPLACEMENTT CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR FWD WEB. P/N 601R317071-12. IAW CRJ-700 SRM TASK 51-40-11-001-001-A01.INSTALLED NEW FWD WEB IAW CRJ 700SRM 51-42-06-001-001-A01
